# SDR 95FDEA00004

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: B275600102A
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, B, I

## Discrepancy

R-2 WINDOW FAILED WHILE IN CRUISE AT FL 350 AND CABIN DIFF PRESS OF 8.4 PSI DESCENDED TO FL 240 AND REDUCED CABIN PRESS TO 5.0 PSI.  APPEARS TO BE INNER PANE.  REMOVED AND REPLACED NR 2 SLIDING WINDOW PER MM 56-12-11.
